Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 100, NWS Bismarck, ND

June 30, 2012Kidder County, Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 30, 2012, 7:58 PM CDT for Kidder County, Stutsman County, North Dakota. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2012, 7:58 PM CDT (00:58 UTC)
Expired
Jun 30, 2012, 9:00 PM CDT
In force
62 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Kidder County, ND, Stutsman County, ND

The radar

The Bismarck radar (KBIS), 113 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 8:10 PM CDTHAIL 0.757 Ssw Pettibone, ND
Jun 30, 8:29 PM CDTHAIL 1.754 Nne Crystal Springs, NDQUARTER TO GOLFBALL SIZE HAIL REPORTED BY MEDINA FIRE DEPARTMENT AT KIDDER AND STUTSMAN COUNTY LINE NORTHWEST OF MEDINA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 4:57 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1260 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1979 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS53 KBIS 010058
SVRBIS
NDC043-093-010200-
/O.NEW.KBIS.SV.W.0100.120701T0058Z-120701T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT SAT JUN 30 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  WEST CENTRAL STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA

* UNTIL 900 PM CDT

* AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LAKE WILLIAMS...OR 46 MILES WEST OF
  JAMESTOWN...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PETTIBONE...CHASE LAKE...MEDINA AND CLEVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4702 9894 4680 9920 4705 9983 4721 9971
TIME...MOT...LOC 0058Z 296DEG 25KT 4709 9964
WIND...HAIL <50MPH 1.75IN

$$

VINING
4 follow-up statements
106 
WWUS53 KBIS 010119
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
819 PM CDT SAT JUN 30 2012

NDC043-093-010200-
/O.CON.KBIS.SV.W.0100.000000T0000Z-120701T0200Z/
KIDDER ND-STUTSMAN ND-
819 PM CDT SAT JUN 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
STUTSMAN AND EAST CENTRAL KIDDER COUNTIES UNTIL 900 PM CDT...

AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED NEAR CHASE LAKE...OR 39 MILES WEST OF JAMESTOWN...
MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHASE LAKE...MEDINA AND CLEVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4712 9949 4702 9894 4680 9920 4703 9978
TIME...MOT...LOC 0120Z 296DEG 25KT 4701 9949
WIND...HAIL <50MPH 1.75IN

$$

VINING
712 
WWUS53 KBIS 010132
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
832 PM CDT SAT JUN 30 2012

NDC043-093-010200-
/O.CON.KBIS.SV.W.0100.000000T0000Z-120701T0200Z/
KIDDER ND-STUTSMAN ND-
832 PM CDT SAT JUN 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
STUTSMAN AND EAST CENTRAL KIDDER COUNTIES UNTIL 900 PM CDT...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED 5 MILES SOUTHEAST OF CHASE LAKE...OR 32 MILES WEST
OF JAMESTOWN...MOVING SOUTHEAST AT 40 MPH.

IN ADDITION...AT 829 PM CDT QUARTER SIZED HAIL WAS REPORTED 
NORTHWEST OF MEDINA ON 33RD STREET WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MEDINA AND CLEVELAND AND INTERSTATE 94 IN WESTERN STUTSMAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4712 9949 4702 9894 4680 9920 4703 9978
TIME...MOT...LOC 0131Z 297DEG 33KT 4693 9933
WIND...HAIL <50MPH 1.75IN

$$

VINING
661 
WWUS53 KBIS 010144
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT SAT JUN 30 2012

NDC043-010154-
/O.CAN.KBIS.SV.W.0100.000000T0000Z-120701T0200Z/
KIDDER ND-
844 PM CDT SAT JUN 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIDDER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4688 9937 4709 9930 4702 9894 4680 9920
TIME...MOT...LOC 0144Z 295DEG 29KT 4691 9920

$$

NDC093-010200-
/O.CON.KBIS.SV.W.0100.000000T0000Z-120701T0200Z/
STUTSMAN ND-
844 PM CDT SAT JUN 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
STUTSMAN COUNTY UNTIL 900 PM CDT...

AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED NEAR MEDINA...OR 24 MILES WEST OF JAMESTOWN...
MOVING SOUTHEAST AT 35 MPH.

IN ADDITION...AT 829 PM CDT QUARTER SIZED HAIL WAS REPORTED 
NORTHWEST OF MEDINA ON 33RD STREET WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  CLEVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4688 9937 4709 9930 4702 9894 4680 9920
TIME...MOT...LOC 0144Z 295DEG 29KT 4691 9920
WIND...HAIL <50MPH 1.75IN

$$

VINING/AYD
079 
WWUS53 KBIS 010200
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM CDT SAT JUN 30 2012

NDC093-010209-
/O.EXP.KBIS.SV.W.0100.000000T0000Z-120701T0200Z/
STUTSMAN ND-
900 PM CDT SAT JUN 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL STUTSMAN COUNTY WILL
EXPIRE AT 900 PM CDT/800 PM MDT/...

THE STORM OVER CLEVELAND WHICH PROMPTED THE WARNING HAS 
WEAKENED...HOWEVER HEAVY RAIN AND SMALL HAIL IS STILL POSSIBLE WITH 
THIS THUNDERSTORM. ANOTHER STORM WAS NORTH OF WINDSOR AND MAY 
CONTAIN HEAVY RAIN AND SMALL HAIL.

LAT...LON 4688 9937 4709 9930 4702 9894 4680 9920
TIME...MOT...LOC 0159Z 295DEG 29KT 4688 9906

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:11 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 30, 6:11 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
611 PM CDT SAT JUN 30 2012

.DISCUSSION...
UPDATED FOR SEVERE THUNDERSTORM WATCH...WITH CHANGES TO NEAR/TERM
POPS AND WEATHER TO ACCOMODATE RECENT TRENDS. SEVERE HAIL/WIND
THREAT CONTINUES SOUTH CENTRAL THROUGH THE EVENING HOURS.

&&

.AVIATION...
LINGERING CONVECTION THROUGH THIS EVENING MAY IMPACT KBIS/KJMS AND
WILL CONTINUE TO MONITOR SHORT TERM TRENDS. OTHERWISE...EXPECT VFR
CONDITIONS THROUGH MUCH OF THE TAF PERIOD.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM TO 11 PM MDT SUNDAY FOR NDZ040-043.

&&

DISCUSSION/AVIATION...RK
Hazardous weather outlook, Jun 30, 6:16 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
616 PM CDT SAT JUN 30 2012

NDZ003>005-011>013-019>023-025-034>037-041-042-044>048-050-051-
011100-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
616 PM CDT SAT JUN 30 2012 /516 PM MDT SAT JUN 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING...MAINLY
ALONG AND EAST OF THE MISSOURI RIVER...AND SOUTH OF INTERSTATE 94.
A FEW STORMS COULD PRODUCE VERY LARGE HAIL AND ISOLATED DAMAGING
WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE SUNDAY
AFTERNOON AND EVENING...AND INCREASE IN COVERAGE SUNDAY NIGHT THROUGH
MONDAY MORNING. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE.

THERE WILL BE CONTINUED CHANCES OF THUNDERSTORMS TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

NDZ001-002-009-010-017-018-031>033-040-043-011100-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-BOWMAN-
616 PM CDT SAT JUN 30 2012 /516 PM MDT SAT JUN 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE SUNDAY
AFTERNOON AND EVENING...AND INCREASE IN COVERAGE SUNDAY NIGHT THROUGH
MONDAY MORNING. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE.

THERE WILL BE CONTINUED CHANCES OF THUNDERSTORMS TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

KS/RK

In the hours before

Special weather statement, Jun 30, 4:06 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
406 PM CDT SAT JUN 30 2012

NDZ034-045-046-302130-
EMMONS ND-MORTON ND-SIOUX ND-
406 PM CDT SAT JUN 30 2012

...THUNDERSTORMS DEVELOPING ACROSS SOUTH CENTRAL NORTH DAKOTA...

AT 402 PM CDT/302 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE
EXTENDING FROM 19 MILES SOUTH OF BISMARCK TO 10 MILES EAST OF
WATAUGA...AND MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HUFF...
  SOLEN...
  FORT RICE...
  SELFRIDGE...
  CANNON BALL...
  PRAIRIE KNIGHTS RESORT...
  FORT YATES...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

VINING
Special weather statement, Jun 30, 4:31 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
431 PM CDT SAT JUN 30 2012

NDZ034>036-045-046-302200-
BURLEIGH ND-EMMONS ND-KIDDER ND-MORTON ND-SIOUX ND-
431 PM CDT SAT JUN 30 2012

...THUNDERSTORMS DEVELOPING OVER NORTHEASTERN
SIOUX...SOUTHEASTERN MORTON...WESTERN KIDDER...NORTHWESTERN EMMONS
AND EASTERN BURLEIGH COUNTIES...

AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 39
MILES NORTHEAST OF BISMARCK TO 38 MILES SOUTH OF BISMARCK...AND
MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FORT RICE...
  STERLING...
  TUTTLE...
  CANNON BALL...
  DRISCOLL...
  MOFFIT...
  PRAIRIE KNIGHTS RESORT...
  HORSEHEAD LAKE...
  ROBINSON...
  HAZELTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

VINING
Local storm report, Jun 30, 5:39 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
539 PM CDT SAT JUN 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             3 E SOLEN               46.39N 100.74W
06/30/2012  E1.00 INCH       SIOUX              ND   TRAINED SPOTTER

            HAIL BEGAN AT 1720 AND WAS ONGOING AT THE TIME OF THE
            CALL

&&

KROLAK
Local storm report, Jun 30, 5:49 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
549 PM CDT SAT JUN 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             5 W CANNON BALL         46.39N 100.70W
06/30/2012  E1.75 INCH       SIOUX              ND   PUBLIC

            REPORT RELAYED BY MEDIA.

&&

JVINING
Special weather statement, Jun 30, 7:11 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT SAT JUN 30 2012

NDZ023-036-037-010100-
KIDDER ND-STUTSMAN ND-WELLS ND-
711 PM CDT SAT JUN 30 2012

...SPECIAL WEATHER STATEMENT FOR SOUTHERN WELLS...WESTERN STUTSMAN
AND KIDDER COUNTIES UNTIL 800 PM CDT...

AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS FROM HURDSFIELD THROUGH INTERSTATE
94 IN KIDDER COUNTY...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROBINSON...
  BOWDON...
  DAWSON...
  LAKE ISABEL...
  TAPPEN...
  CRYSTAL SPRINGS...
  PETTIBONE...
  STREETER...
  SYKESTON...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

VINING/AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:20 PM CDTSevere Thunderstorm WarningBISKidder, Stutsman40 min
Jun 30, 7:24 PM CDTSevere Thunderstorm WarningBISKidder, Stutsman, Wells66 min
Jun 30, 9:04 PM CDTSevere Thunderstorm WarningBISStutsman24 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.